Clenil Modulate makes my cough worse

I have had a cough for while and was prescribed the blue inhaler to use as and when I needed too. This did work, but I as i was still experiencing symptoms, the doctor prescribed me Clenil Modulate. I have been using this now for two weeks and my cough has gotten much worse not better! I now have aching ribs and cough all night. Any advise?

5 Replies

oldestnewest
  • I would suggest going back to your doctor. This may be to do with the inhaler, but it also may mean that you have an infection and need a course of antibiotics. It happens sometimes. I got a phone call from my younger son when he was at university. Being an asthmatic he'd been put on a course of oral steroids when he started coughing and having problems. Two days later things were getting worse and he rang home to get advice. I advised him to go back to the GP. It turned out that he had a chest infection; it took antibiotics to clear it.

    Good luck. Hope things improve for you soon.

  • Thanks for the response. Just seems odd that the cough has gotten worse since starting the inhaler.

  • Hi I have had this problem myself and like you thought possible infection but it actually turned out to be an allergic reaction to the inhaler with me personally I am actually allergic to all preventer (browns) inhalers and I can only use the ventolin evohaler and of course the nebuliser for when my breathing is in real trouble infections are treated in the normal way sometimes the Dr's add something due to the reaction with the preventer I hope this helps you out and I've been told it is very rare to be allergic to all preventer inhalers but it's not unheard of so harder to prove it took me 20yrs to be diagnosed with the reaction so if you think you have the same problem as me don't give up but if you think it's just that inhaler again don't give up until your on a inhaler that works well for you not making you feel like you are

    Good luck

  • That makes sense! Thanks for the advise

  • Glad I've been of help to you.

    Sometimes you find it's the last /smallest thing that is the problem so never give up and good luck.

You may also like...